Volume 17, Issue 1
Layer Stripping Method for Potential Inversion

Xue-Li Dou & Guan-Quan Zhang

J. Comp. Math., 17 (1999), pp. 25-32.

Published online: 1999-02

Preview Full PDF 667 4538
Export citation
  • Abstract

To solve the potential inversion problem of the coupled system for one-way wave equations, the absorbing boundary conditions in the lateral direction are derived. The difference schemes are constructed and a layer stripping method is proposed. Some numerical experiments are presented.  

  • Keywords

2-D potential inversion, Layer stripping method, Absorbing boundary condition.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-17-25, author = {Dou , Xue-Li and Zhang , Guan-Quan}, title = {Layer Stripping Method for Potential Inversion}, journal = {Journal of Computational Mathematics}, year = {1999}, volume = {17}, number = {1}, pages = {25--32}, abstract = {

To solve the potential inversion problem of the coupled system for one-way wave equations, the absorbing boundary conditions in the lateral direction are derived. The difference schemes are constructed and a layer stripping method is proposed. Some numerical experiments are presented.  

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9079.html} }
TY - JOUR T1 - Layer Stripping Method for Potential Inversion AU - Dou , Xue-Li AU - Zhang , Guan-Quan JO - Journal of Computational Mathematics VL - 1 SP - 25 EP - 32 PY - 1999 DA - 1999/02 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9079.html KW - 2-D potential inversion, Layer stripping method, Absorbing boundary condition. AB -

To solve the potential inversion problem of the coupled system for one-way wave equations, the absorbing boundary conditions in the lateral direction are derived. The difference schemes are constructed and a layer stripping method is proposed. Some numerical experiments are presented.  

Xue-Li Dou & Guan-Quan Zhang. (1970). Layer Stripping Method for Potential Inversion. Journal of Computational Mathematics. 17 (1). 25-32. doi:
Copy to clipboard
The citation has been copied to your clipboard